SciELO - Scientific Electronic Library Online

SciELO - Scientific Electronic Library Online

Referencias del artículo

FUNES, Olga. A description of hereditary skew group algebras of Dynkin and Euclidean type. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 1-22. ISSN 0041-6932.

    [1]    M. Auslander, O. Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc. 97 (1960), 367-409. [ Links ]

    [2]    M. Auslander, I. Reiten and S. Smalø, Representation theory of Artin algebras, Cambridge Studies in Advanced Mathematics, vol. 36, Cambridge University Press, Cambridge, 1995. [ Links ]

    [3]    M. Auslander and D. Rim, Ramification index and multiplicity, Illinois J.Math. 7 (1963), 566-581. [ Links ]

    [4]    P. Donovan and M. Freislich, The representation theory of finite graphs and associated algebras, Carleton Lecture Notes 5, Ottawa, 1973. [ Links ]

    [5]    O. Funes and M.J. Redondo, Skew group algebras of simply connected algebras, Ann. Sci. Math. Québec 26 (2002), no.2, 171-180. [ Links ]

    [6]    P. Gabriel, Unzerlegbare Darstellungen I, Manuscripta Math. 6 (1972), 71-103. [ Links ]

    [7]    D. Haile, On crossed product algebras arising from weak cocycles, Journal of Algebra 74 (1982), 270-279. [ Links ]

    [8]    P. Hilton and U. Stammbach, A course in homological algebra, Graduate Texts in Mathematics, Vol. 4. Springer-Verlag, New York-Berlin, 1971. ix+338 pp. [ Links ]

    [9]    M. Lorenz and D. Passman, Two applications of Maschke's theorem, Comm. Algebra 8 (1980), 1853-1866. [ Links ]

    [10]    Y. Miyashita, On Galois extensions and crossed products, J. Fac. Sci. Hokkaido Univ. Ser. I 21 (1970), 97-121. [ Links ]

    [11]    S. Montgomery and D. Passman, Crossed products over prime rings, Israel J. Math. 31 (1978), no. 3-4, 224-256. [ Links ]

    [12]    L. Nazarova, Representations of quivers of infinite type, Izv. Akad. Nauk SSSR, Ser. Mat. 37 (1973) 752-791. [ Links ]

    [13]    D. Passman, It's essentially Maschke's theorem, Rocky Mountain J. Math. 13 (1983), 37-54. [ Links ]

    [14]    D. Passman, The algebraic structure of group rings, Pure and Applied Mathematics, Wiley-Interscience (John Wiley and Sons), New York-London-Sydney, 1977. xiv+720 pp. [ Links ]

    [15]    J.A. de la Peña, Automorfismos, álgebras torcidas y cubiertas, Ph.D. Thesis, 1983. [ Links ]

    [16]    I. Reiten and C. Riedtmann, Skew group algebras in the representation theory of Artin algebras, J. Algebra 92 (1985), 224-282. [ Links ]

    [17]    C. M. Ringel, The canonical algebras, Topics in algebra, Part 1, Banach Center Publ. 26 (Warsaw 1990), 407-432. [ Links ]